Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 29, Issue 6, 1993
Metadata
 

Ample Vector Bundles on Open Algebraic Varieties
Shigeharu Takayama
pp. 885–910
Abstract | Full-Text PDF (2543 KB) | Metadata

Riemann-Hilbert Factorizations and Inverse Scattering for the AKNS-Equation with L1-Potentials I
Josef Dorfmeister and Jacek Szmigielski
pp. 911–958
Abstract | Full-Text PDF (3758 KB) | Metadata

Microlocal Reduction of Ordinary Differential Operators with a Large Parameter
Takashi Aoki and Jun-ichi Yoshida
pp. 959–975
Abstract | Full-Text PDF (1220 KB) | Metadata

Local Derivations, Automorphisms and Commutativity Preserving Maps on ℒ+ (D)
Erasmus Scholz and Werner Timmermann
pp. 977–995
Abstract | Full-Text PDF (1702 KB) | Metadata

An Extension of Baum-Fulton-MacPherson's Riemann-Roch Theorem for Singular Varieties
Shoji Yokura
pp. 997–1020
Abstract | Full-Text PDF (2231 KB) | Metadata

Global Existence for Systems of Nonlinear Wave Equations in Two Space Dimensions
Soichiro Katayama
pp. 1021–1041
Abstract | Full-Text PDF (1284 KB) | Metadata